# SDR CA050516003

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 37,536 hours
- Engine: Cfmint CFM565C4
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Main Wheel
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREMATURE FAILURE OF NR 2 TIRE OF A/C 902 ON LANDING IN YVR MAY 01,2005 FROM FLIGHT 850 FROM HKG.  NR 2 TIRE WAS FOUND DEFLATED.  MAIN WHEEL REPLACED ON A/C 902 IAW 32-41-11-400.
